# SDR 99ZZZX3296

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2038
- Engine: Allsn 250C28C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 2,450 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLYING FROM POCATELLO TO TWIN FALLS, PILOT ENCOUNTERED ABNORMAL TORQUE CHANGES IN NR 1 ENGINE.  IT HAPPENED TWICE.  PILOT NOTED LOW OIL PRESSURE, THEN NO OIL PRESSURE.  THE NR 1 ENGINE IS SHUT DOWN IN-FLIGHT AND A LANDING WAS MADE AT BURLEY AIRPORT.  NO EXTERNAL OIL LEAKS FOUND.  OIL LEVEL ALMOST AT MAXIMUM AT THE DAILY INSPECTION.  SUBMITTER SUGGESTED PROBLEM INTERAL TURBINE OR GEARBOX SEAL.
